Published in Volume XXV, Issue 1, 2015, pages 89-131, doi: 10.7561/SACS.2015.1.89

Authors: A. Iorgulescu


Starting from quasi-Wajsberg algebras (which are generalizations of Wajsberg algebras), whose regular sets are Wajsberg algebras, we introduce a theory of quasi-algebras versus, in parallel, a theory of regular algebras. We introduce the quasi-RM, quasi-RML, quasi-BCI, (commutative, positive implicative, quasi-implicative, with product) quasi-BCK, quasi-Hilbert and quasi-Boolean algebras as generalizations of RM, RML, BCI, (commutative, positive implicative, implicative, with product) BCK, Hilbert and Boolean algebras respectively.

In Part I, the first part of the theory of quasi-algebras – versus the first part of a theory of regular algebras – is presented. We introduce the quasi-RM and the quasi-RML algebras and we present two equivalent definitions of quasi-BCI and of quasi-BCK algebras.

Full Text (PDF)


[1] F. Bou, F. Paoli, A. Ledda, and H. Freytes. On some properties of quasi-MV algebras and √ ‘ quasi-MV algebras. part II. Soft Computing, 12(4):341-352, 2008. doi:10.1007/s00500-007-0185-8.

[2] F. Bou, F. Paoli, A. Ledda, M. Spinks, and R. Giuntini. The logic of quasi-MV algebras. Journal of Logic and Computation, 20(2):619–643, 2010. doi:10.1093/logcom/exp080.

[3] D. Buşneag and S. Rudeanu. A glimpse of deductive systems in algebra. Central European Journal of Mathematics, 8(4):688–705, 2010. doi: 10.2478/s11533-010-0041-4.

[4] C.C. Chang. Algebraic analysis of many valued logics. Transactions of the American Mathematical Society, 88:467–490, 1958. doi:10.1090/S0002-9947-1958-0094302-9.

[5] J.M. Font, A. J. Rodriguez, and A. Torrens. Wajsberg algebras. Stochastica, 8(1):5–31, 1984.

[6] H. Freytes and A. Ledda. Categories of semigroups in quantum computational structures. Mathematica Slovaca, 59(4):413–432, 2009. doi:10.2478/s12175-009-0137-0.

[7] R. Giuntini. Weakly linear quantum MV-algebras. Algebra Universalis, 53(1):45–72, 2005. doi:10.1007/s00012-005-1907-3.

[8] Y. Imai and K. Iséki. On axiom systems of propositional calculi, XIV. Proceedings of the Japan Academy, 42(1):19–22, 1966. doi:10.3792/pja/1195522169.

[9] A. Iorgulescu. New generalizations of BCI, BCK and Hilbert algebras – Parts I, II. to appear in Journal of Multiple-Valued Logic and Soft Computing. (a previous version is available at

[10] A. Iorgulescu. Algebras of logic as BCK algebras. Academy of Economic Studies Press, Bucharest, 2008.

[11] K. Iséki. An algebra related with a propositional calculus. Proceedings of the Japan Academy, 42(1):26–29, 1966. doi:10.3792/pja/1195522171.

[12] K. Iséki and S. Tanaka. An introduction to the theory of BCK-algebras. Mathematica Japonica, 23(1):1–26, 1978.

[13] P. Jipsen, A. Ledda, and F. Paoli. On some properties of quasi-MV algebras and √ ‘ quasi-MV algebras. part IV. Reports on Mathematical Logic, 48:3-36, 2013. URL:

[14] T. Kowalski and F. Paoli. On some properties of quasi-MV algebras and √ ‘ quasi-MV algebras. part III. Reports on Mathematical Logic, 45:161–199, 2010. URL:

[15] T. Kowalski and F. Paoli. Joins and subdirect products of varieties. Algebra Universalis, 65(4):371–391, 2011. doi:10.1007/ s00012-011-0137-0.

[16] T. Kowalski, F. Paoli, and M. Spinks. Quasi-subtractive varieties. Journal of Symbolic Logic, 76(4):1261–1286, 2011. doi:10.2178/jsl/1318338848.

[17] A. Ledda, M. Konig, F. Paoli, and R. Giuntini. MV-Algebras and Quantum Computation. Studia Logica, 82(2):245–270, 2006. doi: 10.1007/s11225-006-7202-2.

[18] L. Leuştean. Representations of Many-Valued Algebras. Editura Universitară, Bucharest, 2010.

[19] D.J. Meng. BCI-algebras and abelian groups. Mathematica Japonica, 32(5):693–696, 1987.

[20] D.J. Meng and Y.B. Jun. BCK-algebras. Kyung Moon SA Co., Seoul, 1994.

[21] F. Paoli, A. Ledda, R. Giuntini, and H. Freytes. On some properties of quasi-MV algebras and √ ‘ quasi-MV algebras. part I. Reports on Mathematical Logic, 44:31-63, 2009. URL:

[22] D. Piciu. Algebras of Fuzzy Logic. Editura Universitaria Craiova, 2007.


  title={Quasi-Algebras versus Regular Algebras - Part I},
  author={A. Iorgulescu},
  journal={Scientific Annals of Computer Science},
  organization={``A.I. Cuza'' University, Iasi, Romania},
  publisher={``A.I. Cuza'' University Press}